MathSciNet Relay Station
MathSciNet bibliographic data
MR259474 (41 #4112) 42.16
Bočkarev, S. V. The Fourier-Walsh coefficients. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 34 1970 203–208.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement